# SDR AC2R0CT03062011

- Difficulty date: March 6, 2011
- Submitted: May 16, 2011
- Operation: General aviation
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 8,831 hours, 6,446 cycles
- Engine: Allsn 250C40B
- Engine time: 7,053 hours, 6,446 cycles
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 23038136
- Part serial: UW15996
- Condition: Cracked
- Location: Turbine
- Part time: 259 hours, 343 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SHAFT FOUND CRACKED AT TT 259.0 AT DISASSEMBLY.  ENGINE WAS REMOVED FOR SMOKING ON SHUTDOWN AND VXP INDICATED VIBRATIONS TRENDING UP.  RAN ON TEST CELL AND ABORTED RUN DUE TO EXCESSIVE VIBRATIONS NOTED IN ENGINE'S COMPRESSOR AND DID FIND SMOKING ON SHUTDOWN.  HEAVY REPAIR OF TURBINE IN PROGRESS.
